Capozziello, Salvatore (2008) Abelian Magnetic Monopoles and Topologically Massive Vector Bosons in Scalar-Tensor Gravity with Torsion Potential. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Abelian Magnetic Monopoles and Topologically Massive Vector Bosons in Scalar-Tensor Gravity with Torsion Potential
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S.A. Ali, C. Cafaro, S. Capozziello, Ch. Corda
Date: 2008
Number of Pages: 21
Department: Scienze fisiche
Journal or Publication Title: INTERNATIONAL JOURNAL OF MODERN PHYSICS A
Date: 2008
Volume: 23
Page Range: pp. 4315-4335
Number of Pages: 21
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7055

Actions (login required)

View Item View Item